


default search action
"Well Solvable Cases of the Quadratic Assignment Problem with Monotone and ..."
Vitali M. Demidenko, Gerd Finke, Valery S. Gordon (2006)
- Vitali M. Demidenko, Gerd Finke, Valery S. Gordon:
Well Solvable Cases of the Quadratic Assignment Problem with Monotone and Bimonotone Matrices. J. Math. Model. Algorithms 5(2): 167-187 (2006)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.